# SDR 2003F00094

- Difficulty date: January 1, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 26,672 hours, 8,357 cycles
- Engine: Rroyce RB211*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(ORIG-CLOSED) DURING SCHEDULED MAINTENANCE EMERGENCY EGRESS LIGHTS AT ROW 29 INOPERATIVE. MAINTENANCE RECONNECTED WIRE AT EGRESS LIGHT ASSEMBLY ROW 29. OPERATIONAL CHECKS GOOD.
